# SDR LR7A03106

- Difficulty date: November 21, 2003
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fs 528-577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOBCARD HC3213 NOTED LMLG WHEEL WELL BULKHEAD WEB PREVIOUS REPAIR IN WEB AREA OF FS 528 - 577, WL 142 - 150, LBL 62.  SCHEDULE REPLACEMENT TO ELIMINATE REPAIR.  REPLACED WEB FS 528 - 577 IAW SRM SMP 583 51-60 & 51-70.
